# SDR R7MR291732569

- Difficulty date: January 8, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Aircraft time: 63 hours
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: TFM403G
- Part serial: J0217
- Condition: Failed
- Location: Uhf/Fm Trans
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED UPON INSTALLATION.  UNACCEPTABLE SIDETONE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
